# SDR F3LA2012041000738

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 29,911 hours, 15,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM FRAME 66 Y765 CORROSION. R & R FLOORBEAM IAW SRM 51-42-11, PARA 5.
